# SDR REXA2013012100180

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 25,833 hours, 22,912 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3814 (DLH TO MSP) RECEIVED FLAPS FAIL AT 20 AFTER TAKEOFF.  CAPTAIN STATED THAT AFTER TAKEOFF WHEN HE WENT TO RETRACT THE FLAPS THEY DID NOT MOVE.  AIRTURN BACK WAS PERFORMED BACK TO DLH AND THE AIRCRAFT LANDED SAFELY.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD2009-06-12 PARAGRAPH (H)(6)(I) AMOC DATED DECEMBER 07, 2012 AMD PA AD27-052J (DOCUMENT WORK PERFORMED) COMPLETED FLAP HEALTH CHECK AND FLAP LUBE IAW CHECK LIST PROVIDED.  OPERATIONAL TEST OF FLAPS GOOD IAW 27-54-0-710-801.  THIS CLEARS DM 01376 PLACARD REMOVED.  REMOVED AND REPLACED LEFT OUTBOUND FLAP ACTUATOR.  OPS CHECK NORMAL.
"
